Here is My Question:
Very unusual symptoms following my third infusion of Ocrevus. Feel like limbs are swelling.
If your legs are not actually swelling, then you are experiencing a common sensory illusion (macrosomia) frequently reported by people with MS. It is akin to the sensation that occurs when the dentist numbs your mouth with lidocaine and your lip feels swollen.
If your legs are actually swollen this could be dependent edema or another problem. For this contact your PCP.
Hope this information helps
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
#legswelling #multiplesclerosis #Ocrevus
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.